Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What care and diet can I give for my husband who has hypertension, diabetes, ENT problem, anxiety, low interest in sex and skin problem ?

my husbnad hav hypertenson;diebeties; ent problem; anxiety is also seen once;low intrest in sex;sensitive skin also so pls sugesst me wht can i do.we r going for regural chek up also. dr says he hav only 20 yrs remining what can i do to make him live long send me da care plann and diet plan for him.
Asked On : Sat, 28 May 2011
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Regular treatment, Diet and follow up with Diabetes expert and once in 6 month review with cardiologist will help U
Answered: Thu, 9 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hello Fuchi,
you not mention about the age of your husband, detail of BP, Sugar level, medicines in use etc. Low salt, low sugar, low fat in diet is require. Morning walk will help for healthy life.
Answered: Sat, 28 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor